# SDR 06FDEA03354

- Difficulty date: September 18, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP I/B HINGE (WING SIDE), LWR ATTACHMENT SPOT FACE FOUND CORRODED.  CORROSION REMOVED AND FOUND EXCEED LIMITS AS PER CMM 57-44-08 PG.602-607 AND WITHIN DAC DWG AWRC0502 LIMITS. REPAIR CARRIED OUT AS PER CMM 57-44-08 AND REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
